# SDR CALA2013052100318

- Difficulty date: May 21, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 45,085 hours, 15,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT BS 440, CRACKED AT SUPPORT FITTING BETWEEN S8-9 RT.  INSTALLED REPAIR ANGLES IAW EA 5310-04716, REV E, OP2.
